# SDR AALA202203223092

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A320*
- Aircraft serial: 1724
- Aircraft time: 65,328 hours, 24,704 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR DIFFICULT TO OPERATE. ADJUSTED DOOR AS REQUIRED.
